# SDR AALA971896

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Pitted
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NOSE COWL LEADING EDGE, LIP SKIN HAS DEEP PITS IN SKIN SURFACE 9 O'CLOCK POSITION.  INSTALLED FLUSH PATCH PER SRM 54-R10-00-2-09-A AFTER ALL CORROSION WAS REMOVED. TST:  26,111.18 HOURS. CYCLES:  10,811.  (X)
